# SDR RAIA00705029

- Difficulty date: May 15, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N827HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145021
- Aircraft time: 17,698 hours, 15,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5470 - STL - EMERGENCY LIGHT MAIN DOOR FLOOD LIGHT IS INOP.  MAINTENANCE REMOVED AND REPLACED BULB, OPS CHECK GOOD.
